Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata

Authors: J. R. Blake, Van E. Wood, M. L. Glasser, Henry E. Fettis, Eldon R. Hansen and Merrell L. Patrick
Journal: Math. Comp. 22 (1968), 903-907
MSC: Primary 33.00
Erratum: Math. Comp. 26 (1972), 601.
Corrigendum: Math. Comp. 33 (1979), 432-433.
Corrigendum: Math. Comp. 26 (1972), 601.
Corrigendum: Math. Comp. 26 (1972), 601.
MathSciNet review: 0239122
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00

Additional Information

PII: S 0025-5718(1968)0239122-7
Article copyright: © Copyright 1968 American Mathematical Society